Leiomyoma of the esophagus - An analysis of 8 cases

L. W. Chen, W. H. Hsu, M. H. Huang, L. S. Wang, H. K. Hsu, B. S. Huang, K. Y. Chien

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1037-1044
Number of pages8
JournalJournal of Surgical Association Republic of China
Volume25
Issue number1
Publication statusPublished - 1992
Externally publishedYes

ASJC Scopus subject areas

  • Surgery

Cite this

Chen, L. W., Hsu, W. H., Huang, M. H., Wang, L. S., Hsu, H. K., Huang, B. S., & Chien, K. Y. (1992). Leiomyoma of the esophagus - An analysis of 8 cases. Journal of Surgical Association Republic of China, 25(1), 1037-1044.